MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA VENTSTAR FLEX 220; BREATHING HOSE , DISPOSABLE

DRÄGERWERK AG & CO. KGAA VENTSTAR FLEX 220; BREATHING HOSE , DISPOSABLE
Model Number MP00355
Medical Device Problem Codes Fracture (1260); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during surgery, the circuit was cut while it was placed in the circuit holder.No injury reported.
 
Additional Manufacturer Narrative
The investigation was just started.The result will be forwarded once the investigation is closed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
For the investigation the provided photo was analysed.A crack in the flexible hose was identified and the reported symptom could be confirmed.The error pattern was evaluated and mechanical force in combination with a sharp edge was identified to be the most likely root cause for the found cracks.In this case it was reported that the hose cracked when placing it into the hose holder.This is the first case which was reported in connection with a hose holder.In case of a relevant leakage, the connected main device will post a corresponding alarm during the pre-use check.During use, the leakage will either be compensated or alarmed accordingly.The number of similar cases, related to the same symptom, is within the expected range of the respective risk assessment and thus accepted.The field failure rate is subject to permanent monitoring by the responsible product quality board and is rated as acceptable.

Brand Name
VENTSTAR FLEX 220
Common Device Name
BREATHING HOSE , DISPOSABLE
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23542
GM   23542
Manufacturer Contact
moislinger allee 53-55
lübeck 23542
4518822868
MDR Report Key20095100
Report Number9611500-2024-00361
Device Sequence Number8475239
Product Code BZO
UDI-Device Identifier04048675422037
UDI-Public(01)04048675422037
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMP00355
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/08/2024
Supplement Date Received by Manufacturer10/01/2024
Initial Report FDA Received Date08/29/2024
Supplement Report FDA Received Date10/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.; NA.
Patient SexUnknown